EconPapers    
Economics at your fingertips  
 

On the strong uniform consistency of the mode estimator for censored time series

Salah Khardani (), Mohamed Lemdani () and Elias Ould Saïd ()

Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 2, pages 229-241

Keywords: Censored data; Kaplan-Meier estimator; Kernel estimator; Mode; Strong mixing condition; Uniform almost sure convergence (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-010-0324-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:2:p:229-241

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Series data maintained by Sonal Shukla ().

 
Page updated 2016-09-15
Handle: RePEc:spr:metrik:v:75:y:2012:i:2:p:229-241